long term effects of steroids
by Delia123, Mar 17, 2008
I have been taking a prescription nasal steroid spray because of phlegm and the inflammation of the nose and sinuses. There doesn't seem to be any other way to stop this inflammation of my sinuses. I have tried many natural methods and nothing works. I have taken the steroids for up to 10 years. I am worried about taking these nasal spray for so many years and that there could be some long term effect of having this condition for so many years? Oddly my inflammation clears up when i return to my home town in Canada, and my deep concern is the only way the inflammation will stop is if i move back to Canada? any help would be greatly appreicated.
- Cough and Throat infection (1 replies):Hallow Doctor, My wife 26 yrs old and have one child....[more]
- Distressing Symptoms with no answer (1 replies):I am a smoker (desperately trying to give up). Around 2 ...[more]
- Nasal drip (2 replies):Cure to stop nasal drip
- Help for excessive mucus (1 replies):Mucinex is expensive and like many meds, it eventually s...[more]
Post a Comment